Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Ascoli-Arzelà type theorem for rational iterations on the complex projective plane

Author: Kazutoshi Maegawa
Journal: Proc. Amer. Math. Soc. 136 (2008), 2875-2879
MSC (2000): Primary 32H50; Secondary 32Q28
Published electronically: April 8, 2008
MathSciNet review: 2399053
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a dominant algebraically stable rational self-map of the complex projective plane of degree at least 2, we will consider three different definitions of the Fatou set and show the equivalence of them (Ascoli-Arzelà type theorem). As a corollary, it follows that all Fatou components are Stein. This is an improvement of an early result by Fornæss and Sibony.

References [Enhancements On Off] (What's this?)

  • [FS] J. E. FORNæSS AND N. SIBONY, Complex dynamics in higher dimension II. Ann. of Math. Stud., 137, Princeton University Press, 1995, 134-182. MR 1369137 (97g:32033)
  • [I] S. IVASHKOVICH, On convergence properties of meromorphic functions and mappings. (Russian), Complex analysis in modern mathematics, FAZIS, Moscow, 2001, 133-151. English manuscript available at ArXiv math.CV/9804007. MR 1833510 (2002e:32023)
  • [RS] A. RUSSAKOVSKII AND B. SHIFFMAN, Value distribution for sequences of rational mappings and complex dynamics. Indiana Univ. Math. J., 46 (1997), No. 3, 897-932. MR 1488341 (98h:32046)
  • [S] N. SIBONY, Dynamique des applications rationnelles de $ \mathbb{P}^k$. Panor. Synthèses, 8, Soc. Math. France, 1999, 97-185. MR 1760844 (2001e:32026)
  • [T] A. TAKEUCHI, Domaines pseudoconvexes infinis et la métrique riemannienne dans un espace projectif. J. Math. Soc. Japan, 16 (1964), 159-181. MR 0173789 (30:3997)
  • [U] T. UEDA, Fatou sets in complex dynamics on projective spaces. J. Math. Soc. Japan, 46 (1994), no. 3, 545-555. MR 1276837 (95d:32030)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32H50, 32Q28

Retrieve articles in all journals with MSC (2000): 32H50, 32Q28

Additional Information

Kazutoshi Maegawa
Affiliation: Department of Mathematics, Graduate School of Science, Kyoto University, Kyoto, 606-8502, Japan

Keywords: Rational maps, Fatou sets, Stein manifolds
Received by editor(s): October 24, 2006
Received by editor(s) in revised form: April 17, 2007
Published electronically: April 8, 2008
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society